# SDR P2EA97040

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NON-ROUTINE WRITE-UP, WHILE WORKING (962753A062-R) DISCOVERED CRACKED FLOOR SUPPORT AT BS 663.75, RBL 60, WL 208.  REMOVED CRACKED FLOOR SUPPORT FROM BS 52-672, RBL 60, WL 208.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40 AND SRM 51-30-5.  INSTALLED FASTENERS IAW SRM 51-30-2.  ALODINED AND PRIMED IAW SRM 51-10-2.  (M)
